# SDR CA121015004

- Difficulty date: September 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 956A15B66236
- Condition: Failed
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AUTOFEATHER WOULD NOT ARM ON TAKEOFF.  SELECT WAS ILLUMINATED.  ABORTED AT 50 KTS.  MAINTENANCE FOUND FAULT CODE 70A ON NR 1 PEC DUE TO AUTOFEATHER SWITCH STICKING AND NOT LATCHING CORRECTLY.  AUTOFEATHER SWITCH.
